# SDR ASAA2017092523694

- Difficulty date: September 25, 2017
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 75,750 hours, 44,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 65554788
- Condition: Cracked
- Location: L2 Door Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON L2 DOOR LOWER GATE, AFT END.  ACFT GROUNDED.  REPLACED THE  DOOR GATE.
